# SDR FDEA201007282712

- Difficulty date: July 28, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGES MAIN CABIN BS 480-690, RBL 45. REMOVED SEAT TRACK SECTION. FABRICATED NEW SEAT TRACK SECTION USING BAC1520-792-7178T6 DIMS 209.250", FABRICATED ANGLES SPLICE USING BAC1503-100122-7178T6 DIMS 14" (2 EACH), FABRICATED STRAP USING 7075T-6 .250 DIMS 8" X 2" AND INSTALLED IAW SRM  53-10-5.
